×

Teoremi di esistenza e unicita in elastostatica finita. (Italian) Zbl 0425.73011


MSC:

74G30 Uniqueness of solutions of equilibrium problems in solid mechanics
74H25 Uniqueness of solutions of dynamical problems in solid mechanics
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
74B20 Nonlinear elasticity
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] R.A. Adams , Sobolev spaces , Academic Press ( 1975 ). MR 450957 | Zbl 0314.46030 · Zbl 0314.46030
[2] F.E. Browder , Estimates and existence theorems for elliptic boundary value problems , Proc. Nat. Acad. Sc. U.S.A. , 45 ( 1959 ), pp. 365 - 372 . MR 132913 | Zbl 0093.29402 · Zbl 0093.29402
[3] F.E. Browder , A priori estimates for solutions of elliptic boundary value problems , Indag. Math. , 22 ( 1960 ), pp. 145 - 169 . MR 123819 | Zbl 0096.30202 · Zbl 0096.30202
[4] S. Campanato , Equazioni ellittiche del II ordine e spazi £(2,\lambda ) , Annali di Matematica , 69 ( 1965 ), pp. 321 - 381 . Zbl 0145.36603 · Zbl 0145.36603
[5] J. Dieudonné , Eléments d’analyse , vol. 3 , Gauthier-Villars ( 1970 ). MR 270377 | Zbl 0208.31802 · Zbl 0208.31802
[6] G. Fichera , Existence Theorems in Elasticity , Handbuch der Physik , Bd. VIA / 2 , Springer-Verlag ( 1972 ).
[7] A. Friedmann , Partial differential equations , Holt, Rinehart and Winston, Inc. ( 1969 ). MR 445088 | Zbl 0224.35002 · Zbl 0224.35002
[8] W. Herewicz - H. Wallman , Dimension Theory , Princeton ( 1948 ). Zbl 0036.12501 · Zbl 0036.12501
[9] M. Krasnoselskij et al., Integral operators in spaces of summable functions , Noordhoff Int. Publ. Leyden ( 1976 ). MR 385645 | Zbl 0312.47041 · Zbl 0312.47041
[10] H. Meisters - C. Olech , Locally one-to-one mappings and a classical theorem on schlicht functions , Duke Math. J. , 30 ( 1963 ), pp. 63 - 80 . Article | MR 143921 | Zbl 0112.37702 · Zbl 0112.37702
[11] J. Ne , Les méthodes directes en théorie des equations elliptiques , Masson et C.ie Ed. ( 1967 ). MR 227584 · Zbl 1225.35003
[12] C.G. Simader , On Dirichlet’s boundary valúe problem, Lectur Notes in Math ., Springer-Verlag ( 1972 ). Zbl 0242.35027 · Zbl 0242.35027
[13] F. Stoppelli , Un teorema di esistenza e di unicità relativo alle equazioni dell’elastostatica isoterma per deformazioni finite , Ricerche Matematiche , 3 ( 1954 ), pp. 247 - 267 . MR 74237 | Zbl 0058.39701 · Zbl 0058.39701
[14] C. Truesdell , Introduction à la mécanique rationnelle des milieux continus , Masson et C.ie Ed. ( 1974 ).
[15] T. Valent , Sulla differenziabilità dell’operatore di Nemytsky , Rend. Acc. Naz. Lincei , 65 , fasc. 1 - 2 ( 1978 ). MR 571026 | Zbl 0424.35084 · Zbl 0424.35084
[16] T. Valent , Osservazioni sulla linearizzazione di un operatore differenziale , Rend. Acc. Naz. Lincei , 65 , fasc. 3 - 4 ( 1978 ). Zbl 0424.35085 · Zbl 0424.35085
[17] T. Valent - G. ZAMPIERI, Sulla differenziabilità di un operatore legato a una classe di sistemi differenziali qnasi-lineari , Rend. Sem. Mat. Padova , 57 ( 1977 ), pp. 311 - 322 . Numdam | MR 526198 | Zbl 0402.35027 · Zbl 0402.35027
[18] W. Van Buren , On the existence and uniqueness of solutions to boundary value problems in finite elasticity , Thesis, Dep. ot Math., Carnegie-Mellon University , 1968 . Research Report 68-ID7 - MEKMA-RI, Westinghouse Research Laboratories , Pittsburgh, Pa. ( 1968 ).
[19] C.C. Wang - C. TRUESDELL, Introduction to rational elasticity , Noordhoff , Groningen ( 1973 ). MR 468442 | Zbl 0308.73001 · Zbl 0308.73001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.